Decay of solutions of some nonlinear parabolic inequalities associated with time-dependent convexes

Mitsuhiro Nakao

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)63-81
Number of pages19
JournalJournal of Differential Equations
Volume44
Issue number1
DOIs
Publication statusPublished - 1982
Externally publishedYes

Fingerprint

Decay of Solutions

ASJC Scopus subject areas

  • Analysis

Cite this

Decay of solutions of some nonlinear parabolic inequalities associated with time-dependent convexes. / Nakao, Mitsuhiro.

In: Journal of Differential Equations, Vol. 44, No. 1, 1982, p. 63-81.

Research output: Contribution to journalArticle

@article{fba0e53866aa45ffad619dd491569ec7,
title = "Decay of solutions of some nonlinear parabolic inequalities associated with time-dependent convexes",
author = "Mitsuhiro Nakao",
year = "1982",
doi = "10.1016/0022-0396(82)90025-0",
language = "English",
volume = "44",
pages = "63--81",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Decay of solutions of some nonlinear parabolic inequalities associated with time-dependent convexes

AU - Nakao, Mitsuhiro

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=58149406419&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=58149406419&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(82)90025-0

DO - 10.1016/0022-0396(82)90025-0

M3 - Article

VL - 44

SP - 63

EP - 81

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -